Steroids Forum

Anabolic Steroids and Bodybuilding Online Board


Feeling Like Shit Post Insulin

Share
avatar
duranm

Posts : 5
Karma : 7
Join date : 2016-02-16

Feeling Like Shit Post Insulin

Post by duranm on Tue Feb 16, 2016 2:32 am

Hey guys, i dont know if ya remember when i took too much insulin a month ago and quit immediately. But ive been having this weird problem. I feel like i nhave trouble breathing, then i feel tingles and discomfort in my stomach. it happens random. I dont know if it's anxiety, or lack of sleep. What do ya think? it usually happens when i drive or when im trying to go to sleep.
avatar
duranm

Posts : 5
Karma : 7
Join date : 2016-02-16

Re: Feeling Like Shit Post Insulin

Post by duranm on Tue Feb 16, 2016 3:05 am

oh and im pretty young. weigh about 160.
avatar
duranm

Posts : 5
Karma : 7
Join date : 2016-02-16

Re: Feeling Like Shit Post Insulin

Post by duranm on Tue Feb 16, 2016 3:49 am

i also just got off a 3 month test cycle with anadro, maybe it could be my heart not able to support new weight without androgens?

dont know, i took nolvadex, but i skip some days when i forget. dont know if i should see a doctor and what kind of tests should i take. I also took milk thistle and i eat very healthy nonsmoker nondrinker.
avatar
duranm

Posts : 5
Karma : 7
Join date : 2016-02-16

Re: Feeling Like Shit Post Insulin

Post by duranm on Tue Feb 16, 2016 4:28 am

oh also last thing, if it doesn't get better within 30 minutes i start feeling dizzy and nauseous. So i use what my doctor prescribed me which inhibits dopemine and tightens the esaphagous muscles and that usually takes it away.(the bad feeling) so i dont know wtf it could be. i guess i might need some blood tests?
avatar
thehulk3791

Posts : 52
Karma : 58
Join date : 2016-02-01

Re: Feeling Like Shit Post Insulin

Post by thehulk3791 on Tue Feb 16, 2016 5:21 am

Well it sounds like u arnt diabetic and using it for athletic use...by the way you should already know whats going on if you had done your research!

buddy you are showing signs of hypo (hypoglycemia) this is when ur glucose (bloodsuagr) levels fall dangerously low due to the effect the insulin has on your body and the nutrients you take in...hypogylcemia is extremely dangerouse and when you go into this stage you could possible go into diabetic shock therfore going unconsouse makeing hypo even more dangerouse and could very easily KILL you...you have to coution these things when supplementing with slin..my brother is diabetic so I have some knowledge over this..I highly suggest if your arnt using this for medical treatment that you get off NOW and do alittle more research! this stuff can kill u with just 1 f*ck up so u have to be extremely carfull.

I would suggest for every iu of slin taken, take 15 carbs so this staes that if u injected 10iu's of slin then that would mean you should take ing atleast 150carbs and this should be a mix of simple and complex carbs.

also when just starting out with slin you should start at 2iu's and work ur way up 1iu each day till your reach a comfortable dose.

well I hope this helps.

Later
THEHULK
avatar
thehulk3791

Posts : 52
Karma : 58
Join date : 2016-02-01

Re: Feeling Like Shit Post Insulin

Post by thehulk3791 on Tue Feb 16, 2016 6:18 am

duranm wrote:Hey guys, i dont know if ya remember when i took too much insulin a month ago and quit immediately. But ive been having this weird problem. I feel like i nhave trouble breathing, then i feel tingles and discomfort in my stomach. it happens random. I dont know if it's anxiety, or lack of sleep. What do ya think? it usually happens when i drive or when im trying to go to sleep.

ok I am confused are u on slin...???
avatar
Happiest

Posts : 20
Karma : 40
Join date : 2016-02-03

Re: Feeling Like Shit Post Insulin

Post by Happiest on Tue Feb 16, 2016 7:10 am

duranm wrote:oh also last thing, if it doesn't get better within 30 minutes i start feeling dizzy and nauseous. So i use what my doctor prescribed me which inhibits dopemine and tightens the esaphagous muscles and that usually takes it away.(the bad feeling) so i dont know wtf it could be. i guess i might need some blood tests?

I think you should see your doctor and get some bloodwork, including the actual diabetes test.
The meds your doc prescribed that inhibit dopamine and relax your esophagus; is this Vistaril or some sort of anti-anxiety med?
It could be peripheral issues from the insulin use, which in my opinion is certainly not worth the risks, especially at your age.
Find out if there are physical causes of your spells, and then eliminate psychological issues if there aren't.
avatar
duranm

Posts : 5
Karma : 7
Join date : 2016-02-16

Re: Feeling Like Shit Post Insulin

Post by duranm on Tue Feb 16, 2016 7:59 am

no i only used it for about 7-9 days if i recall and quit the last day when i started feeling like dying. BUt now every day, at random times, i feel like it again and dont know whats going on. i will definately go to the doctor asap if it continues tommorow. i dont think its hypo because i eat well enough and its random. so sometimes it can happen even after i eat when i drive to work. it could be an ulcer or just some type of withdrawel effect from AAS or Insulin, dont know. but it's starting to scare the shit outta me.

and i start feeling better when i take reglan
but i have this warm feeling in my stomach or body, its hard to explain, i think it could be an ulcer.
GENERIC NAME: metoclopramide
BRAND NAME: Reglan
avatar
NTG

Posts : 65
Karma : 67
Join date : 2016-02-01

Re: Feeling Like Shit Post Insulin

Post by NTG on Tue Feb 16, 2016 8:58 am

You need to get bloodwork done asap brother. BW post cycle is a must anyway IMO.
NTG
avatar
thehulk3791

Posts : 52
Karma : 58
Join date : 2016-02-01

Re: Feeling Like Shit Post Insulin

Post by thehulk3791 on Tue Feb 16, 2016 9:43 am

duranm wrote:no i only used it for about 7-9 days if i recall and quit the last day when i started feeling like dying. BUt now every day, at random times, i feel like it again and dont know whats going on. i will definately go to the doctor asap if it continues tommorow. i dont think its hypo because i eat well enough and its random. so sometimes it can happen even after i eat when i drive to work. it could be an ulcer or just some type of withdrawel effect from AAS or Insulin, dont know. but it's starting to scare the shit outta me.

and i start feeling better when i take reglan
but i have this warm feeling in my stomach or body, its hard to explain, i think it could be an ulcer.
GENERIC NAME: metoclopramide
BRAND NAME: Reglan

I hate to say it but I think you may have developed a small case of diabeties...I would get that checked out ASAP

Sponsored content

Re: Feeling Like Shit Post Insulin

Post by Sponsored content


    Current date/time is Sun Aug 20, 2017 10:21 am